# SDR 2007F00069

- Difficulty date: December 13, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N900LG
- Make and model: Cndair CL6001A11
- Aircraft serial: 1036
- Aircraft time: 6,802 hours, 4,103 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 603303025
- Part serial: 8061
- Condition: Cracked
- Location: Cockpit
- Part time: 1,233 hours, 808 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EN ROUTE AT FL330, THE CAPTAIN NOTICED A CRACK IN THE EXTERIOR PANEL OF THE LT FWD WINDSHIELD. THE APPROPRIATE CHECKLIST WAS COMPLETED AND A SPEED REDUCTION AND DECENT REQUESTED. WHILE DESCENDING A LOUD (POP) AND SUBSEQUENT WHISTLING WAS HEARD. A FURTHER SPEED REDUCTION AND DECENT WAS INITIATED AND UPON LANDING, IT WAS DISCOVERED THAT A PORTION OF THE OUTER WINDSHIELD HAD SEPARATED THE AIRCRAFT. IT IS UNKNOWN WHEN THE FIRST CRACK OCCURRED AS THE FLIGHT WAS AT NIGHT AND THE CRACK WAS NOT GLARINGLY NOTICED. THE PILOT'S WINDSHIELD WAS REPLACED BY MAINTENANCE AND A OPERATIONAL CHECK FLIGHT WAS PERFORMED WITH NO DEFECTS NOTED.
